RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 39, Number 9  


Partial Differential Equations
Boundary Value Problems for the Laplace Operator in an Infinite Plane Sector
V. B. Vasil'ev (Vasilyev)
1155
Singularities of the Solution Gradient in the Generalized Jump Problem for the Laplace Equation Outside a Cut on the Plane
P. A. Krutitskii, A. I. Sgibnev
1165
Solvability of Doubly Nonlinear Evolution Equations with Monotone Operators
A. V. Kuznetsov
1176
The Three-Dimensional Neumann Problem with Generalized Boundary Conditions and the Prandtl Equation
A. V. Setukha
1188

Integral Equations
Existence and Uniqueness of the Solution of a System of Integral Equations of the First Kind
A. M. Denisov
1201
Paired Sum Equations and Singular Integral Equations in Electromagnetic Scattering by Open Conical Structures
V. A. Doroshenko, V. F. Kravchenko
1209

Numerical methods
Approximate Solution of Nonlinear Integral Equations of the Theory of Developing Systems
I. V. Boykov, A. N. Tynda
1214
A New Version of the Subdomain Method for Linear Integral Equations with Fixed Singularities in the Kernel
N. S. Gabbasov
1224
Justification of a Numerical Method for Solving Systems of Singular Integral Equations in Diffraction Grating Problems
Yu. V. Gandel', T. S. Polyanskaya
1229
Analysis of Light Scattering by Rough Particles on the Basis of Integral Representations of Fields
Yu. A. Eremin, V. V. Lopushenko
1240
Numerical Solution of a Hypersingular Integral Equation on the Torus
I. K. Lifanov, L. N. Poltavskii
1247
An Approximate Solution of a Singular Integral Equation of Aerodynamics with a Fixed Hypersingularity
A. F. Matveev, A. A. Matveeva
1262
The Collocation Method with Parabolic Splines for Integral Equations with Singularities
R. R. Pallav, A. Pedas
1272

Short Communications
Exponential Stability of Almost Periodic Differential Equations
V. G. Abdrakhmanov, Yu. N. Smolin
1282
Solution of the First Boundary Value Problem for a Fractional-Order Diffusion Equation
A. V. Pskhu
1286
Investigation of Scattering Problems in Complicated Electromagnetic Structures on the Basis of Integral Equations
A. B. Samokhin
1290
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019